# SDR QXEA2021050700222

- Difficulty date: May 4, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 11,352 hours, 6,749 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 426000185
- Part serial: 260108
- Condition: Malfunctioned
- Part time: 11,355 hours, 6,751 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISENGAGED IN CRUISE FLIGHT @ FL370. PRESSED A/T DISC BUTTON TO CONFIRM, WAITED 10 SECONDS AND TURNED AUTO THROTTLE BACK ON. CONTINUED REMAINDER OF FLIGHT WITHOUT ISSUE. (RESOLVED ON W/O: 299545 TASKCARD: N/R-00002 )  DUE TO HISTORY, R+R THRUST CONTROL QUADRANT ASSY IAW E175 AMM 76-11-01-000-801-A/400-801-A AND PERFORMED A RTS OPS TEST OF THE TOGA SWITCH IAW E175 AMM 22-11-00-710-801-A. OPS TEST GOOD. A/C REMAINS CAT III, PLACARD READS CAT III. CLEARS MEL, PLACARDS REMOVED, MTX CONTROL NOTIFIED.
